What is the Allergic Reaction to Numbing Cream?

Allergic Reaction to Numbing CreamThere are people who have overly sensitive skin. In those cases, using topical anesthetic or numbing creams should be done in strict precaution. These people require permission or prescription from their physician to make sure that they will not come up into an adverse allergic reaction. There are initial symptoms of allergic reaction for you to watch out. Here are some of the signs and symptoms to look into:

  • Local burning sensation
  • Tingling sensation
  • Itching (may occur within minutes to about an hour after application)
  • Swelling
  • Redness (wheal and flare) may be seen
  • Rash (usually resolve by itself within 24 hours of onset)

In adverse cases wherein allergic reaction is extreme and has reached into its critical stage, anaphylactic shock may occur. Here is the serious signs and symptoms:

  • Difficulty breathing
  • Nausea
  • Vomiting
  • Rash with swelling

The above symptoms rarely occur but it can be fatal if not treated immediately. Serious cases of allergic reaction leads to death especially if it is left untreated and if it coincides over dosage. To be sure that your safety will be assured make sure to read the instructions for applications, the precautions and proper dosage. This may be simple tips yet it is very much helpful to ensure safety and proper effect will be achieved.

This entry was posted in Numbing Cream Information and tagged . Bookmark the permalink.

Leave a Reply